An application of the theory of permutations in breaking the Enigma cipher
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 543-559
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_543_559,
author = {M. Rejewski},
title = {An application of the theory of permutations in breaking the {Enigma} cipher},
journal = {Applicationes Mathematicae},
pages = {543--559},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-543-559},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-543-559/}
}
TY - JOUR AU - M. Rejewski TI - An application of the theory of permutations in breaking the Enigma cipher JO - Applicationes Mathematicae PY - 1977 SP - 543 EP - 559 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-543-559/ DO - 10.4064/am-16-4-543-559 LA - en ID - 10_4064_am_16_4_543_559 ER -
M. Rejewski. An application of the theory of permutations in breaking the Enigma cipher. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 543-559. doi: 10.4064/am-16-4-543-559
Cité par Sources :